# SDR DHL2005788010

- Difficulty date: August 2, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Intermittent
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT ILLUMINATES INTERMITTENTLY.  RELAMPED LEFT GEAR GREEN LIGHT BULB.  CKS GOOD IAW MM 32-61-01, (BULB NR387).
